# SDR CALA2013102892400

- Difficulty date: October 23, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 65,364 hours, 24,502 cycles
- Engine: Iae V2527A5
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Out Of Limits
- Location: Main
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MOMENTARY LG UNLOCKED ECAM AFTER GEAR EXTENSION FOR 10 SEC WHICH CLEARED ITSELF.  FOUND LT MAIN GEAR & RT MAIN GEAR OUT OF LIMITS IAW MM 12-12-32-611-010-A.  LT UPPER CHAMBER APPROXIMATELY 1150PSI, LOWER CHAMBER 1100, H DIMENSION 5 INCHES.  RT GEAR UPPER CHAMBER APPROXIMATELY 1150, LOWER 1150PSI, H DIMENSION APPROXIMATELY 5 INCHES. CHECKED BOTH NR 1 & NR 2 LGICU BOTH TESTED OK, NO FAULTS.  BOTH MAIN GEAR SVCD IAW MM 32-12-12-PG 661-010-A.
